# SDR ASAA2021061835254

- Difficulty date: June 18, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FWD SHIELD PANEL IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED SHIELD PNL IAW B737-900 SRM 51-40-02-0G-0W 2 O .050 R 0 L 3 D .050.
